# SDR QXEA2023041200060

- Difficulty date: April 10, 2023
- Submitted: April 12, 2023
- Operation: Air carrier
- Aircraft: N623QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000652
- Aircraft time: 15,781 hours, 9,794 cycles
- System (JASC): 5200 · Doors
- Part: Arm
- Part number: 17083000431
- Part serial: 623QXFWDPAX
- Condition: Inoperative
- Location: Zone 800
- Part time: 15,781 hours, 9,794 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LI DOOR DIFFICULT TO SWING OPEN OR CLOSE. FERRIED. REMOVED FROM SERVICE. REPLACED FWD PAX DOOR SUPPORT ARM. RETURNED TO SERVICE.
